Illinois Journal of Mathematics

An extremal property of contraction semigroups in Banach spaces

Jerome A. Goldstein and Bela Nagy

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 3 (1995), 441-449.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986389

Digital Object Identifier
doi:10.1215/ijm/1255986389

Mathematical Reviews number (MathSciNet)
MR1339836

Zentralblatt MATH identifier
0841.47022

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Goldstein, Jerome A.; Nagy, Bela. An extremal property of contraction semigroups in Banach spaces. Illinois J. Math. 39 (1995), no. 3, 441--449. doi:10.1215/ijm/1255986389. https://projecteuclid.org/euclid.ijm/1255986389


Export citation